# SDR SWIA200718845

- Difficulty date: July 27, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,147 hours, 29,854 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Lav Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FLOOR NUTPLATES ARE CORRODED, FOUND AT C-CHECK.  REPLACED NUTPLATES ON LAVATORY FLOOR.
